# SDR IPXA2016101709453

- Difficulty date: October 6, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA757524
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN FLOOR PANEL 272HF LOWER SKIN IS PUNCTURED.  REMOVED, FABRICATED AND REPLACED THE FLOOR PANEL IAW EO MD11-5320-27386-C. (MAJOR)
